# SDR DALA1209345656

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 4,852 hours, 2,618 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 7 Slat
- Component: Nr 7 Slat
- Component part number: 114N4057114
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT SUSTAINED HAIL DAMAGE ON THE TRAILING EDGE WEDGE.  WEDGE WAS REPAIRED IAW ERA 486708-14MA.
